# SDR SWAA2020062288150

- Difficulty date: June 1, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 45,712 hours, 24,610 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Nut Plate
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NUT PLATE AT VERTICAL STABILIZER REAR SPAR LT SIDE LOWER SUPPORT ANGLE.  REMOVED AND REPLACED NUT PLATE AT VERTICAL STABILIZER REAR SPAR LT LOWER SUPPORT ANGLE AS PER SRM 51-40-02-0G-0.
